# SDR ASAA2023121546794

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 55,627 hours, 16,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMER EXIT SIGN LOOSE (ABOVE COCKPIT DOOR). GROUNDED - YES. SECURED EMERGENCY EXIT SIGN LENS WITH TAPE AND DEFERRED REPLACEMENT OF ASSY REF ASA EA# 800-33EA-26359 FOR 150 FH.
